MAUDE Adverse Event Report: HOLLISTER, INC. APOGEE; INTERMITTENT CATHETER, 14 FR 16 IN, SOFT, STRAIGHT

HOLLISTER, INC. APOGEE; INTERMITTENT CATHETER, 14 FR 16 IN, SOFT, STRAIGHT
Model Number B1061
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed a uti.They were reported to be using the hollister apogee intermittent catheter.No medical attention was reported.It was also reported that the patient stated that "these did work" and that they had used them before.No further contact with the patient is possible, due to lack of contact information.No lot number provided.
 
Additional Manufacturer Narrative
Lot number not provided so dhr review not possible.Sample not returned so sample review not possible.End user denied a device malfunction.Only the di of the udi information is known due to lack of lot number information.A causation between the hollister apogee catheter and the reported uti could not be established.

Brand Name
APOGEE
Common Device Name
INTERMITTENT CATHETER, 14 FR 16 IN, SOFT, STRAIGHT
Manufacturer (Section D)
HOLLISTER, INC.
2000 hollister drive
libertyville IL 60048
Manufacturer (Section G)
HOLLISTER MEDICAL INDIA PRIVATE LIMITED
plot no. 27, sector 5
phase ii, hsiidc growth center
bawal, haryana 12350 1
IN   123501
Manufacturer Contact
karen deering
2000 hollister drive
libertyville, IL 60048
MDR Report Key23747396
Report Number3008191244-2025-00002
Device Sequence Number15832951
Product Code GBM
UDI-Device Identifier00610075176724
UDI-Public00610075176724
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberB1061
Device Catalogue NumberB1061
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown